# SDR REXA2019022500269

- Difficulty date: February 25, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 22,433 hours, 22,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3180623
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR EDGE MEMBER CRACKED ON AFT SIDE. CUTOUT DAMAGE/REPAIRED IAW REO 601R-52-11-279.
